Side effects

Hey guys,

Im looking for advice in regarfs to dealing with side effects.

I take MST, gabapentin, amitryptiline, ompeprazole, metformin, senna, docusate and bisacodyl.

I get a 2 particularly annoying side effects from these meds which are twitchy eyelids (seriously, sometimes it's so severe my whole eyeball shakes!!!) And worst itchy skin!!!!

Normally my arms and legs get a little bit itchy and occasionally my back but for the last few days my entire body has been getting itchier and itchier!

I'm not using anything new, same laundry detergent, same body wash, lotion, deodorants etc but I just can't stop scratching and it's starting to leave marks!!!!

I've tried googling contraindications between piriton and my normal prescription (as listed above) but I'm not finding anything, so I wondered if anyone else gets this and if so, how do you handle it?

Does anyone else get the twitchy eyelids? Or have suggestions as to how to ease/reduce the twitch?

Any help or advice would be greatly appreciated as they're driving me mad!!!!

4 Replies

oldestnewest
  • I had to stop mst because of itch,tried several things to help it but nothing helped,itching had me round bend,only thing that helped itching was stopping mst, you should phone your GP today and get their advice.

  • Thats quite a big list of meds your on. Sounds like your having a slight reaction to one of them. Does your skin go red and blotchy as well because if so it's definitely one of the meds or the combination thats doing it. Maybe try reducing one at a time to see if it makes a difference. Most medications have side effects so if you could reduce them it will help you in the long run. Also try E45 cream or Bio oil all over your body as the itcbing could just be dry skin.

  • Contact the The Drug Safety Research Unit in the UK

    dsru.org/contact-us

    They are the best people to ask.

    You are taking a combination of drugs. This has never been trialled. So you are in unknown territory.

  • I think that's a fairly common effect of opiates. I know I used to get incredibly itchy on codeine, and then if I tried to cut down, I would get even itchier as the withdrawals kicked in. Only way I could deal with it was to try and ignore it, and definitely not start scratching.

You may also like...